Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Kidney pain after taking antibiotics for lung infection. Suggestions?

I was just in hospital with sever lung infection. When I came home they put me on a strong antibiotic that I noticed was causing kidney pain. I quit the pills but the pain is still there. Not quite as sever but I can t put pants on that touch that area. any suggestions? FORGET IT ! I can got to ER or doctors in the AM without paying YOU! What a scam!!!!!!!
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Nephrologist 's  Response
it seems to me some other cause is there.first kidney or ureteric stone is to be ruled out,for which ultrasound abdomen is to be done.second thing is associated kidney infection check urine culture,third is colitis check stool routine,fourth is crystaluria.test needed is urine routine,
Answered: Fri, 20 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor